MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INSPIRE MODEL 4323 RESPIRATORY SENSING LEAD

INSPIRE MEDICAL SYSTEMS INSPIRE MODEL 4323 RESPIRATORY SENSING LEAD
Model Number 4323
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/08/2021
Type of Reportable Event Serious Injury
Event or Problem Description
At the time of the revision surgery, (b)(6) 2021, the lead was replaced to restore therapy.During the revision, the white silicone tip of the sensor was found to have separated from the lead body.The physician determined that retrieving the silicone tip would expose the patient to greater risk and decided to leave the silicone behind in the patient.The revision surgery restored therapy and the issue is now resolved.

Brand Name
INSPIRE MODEL 4323 RESPIRATORY SENSING LEAD
Common Device Name
INSPIRE MODEL 4323 RESPIRATORY SENSING LEAD
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS
5500 wayzata blvd.
suite 1600
golden valley MN 55416
MDR Report Key12042964
Report Number3007666314-2021-00082
Device Sequence Number17288353
Product Code MNQ
UDI-Device Identifier10855728005526
UDI-Public10855728005526
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4323
Device Catalogue Number900-002-010
Was the Report Sent to FDA? No
Type of Report(Section G)Fifteen-Day
Initial Date Received by Manufacturer 06/08/2021
Initial Report FDA Received Date06/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;